# SDR RYNA200908040010

- Difficulty date: July 24, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 68,508 hours, 31,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK-CARD 767-33-033-01 EMERGENCY LIGHT POWER SUPPLIES ON C-CHECK 1C/2C/S1C/S2C ALL BATTERY PACKS FAILED THE CAPACITY CHECK AND RT EXTERIOR LIGHTS ABOVE THE R-4 DOOR AND BOTH AFT WING SLIDE LIGHT FAILED TO ILLUMINATE.  REMOVED AND REPLACED ALL BATTERY PACKS PER AMM 33-51-07, RE-TESTED SYSTEM, OPS CHECK GOOD.
